TU Darmstadt / ULB / TUbiblio

Band-dominated operators with operator-valued coefficients , their Fredholm properties and finite sections

Rabinovich, Vladimir S. ; Roch, S. ; Silbermann, B. (2000):
Band-dominated operators with operator-valued coefficients , their Fredholm properties and finite sections.
2081, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Item Type: Book
Erschienen: 2000
Creators: Rabinovich, Vladimir S. ; Roch, S. ; Silbermann, B.
Title: Band-dominated operators with operator-valued coefficients , their Fredholm properties and finite sections
Language: English
Volume: 2081
Place of Publication: Darmstadt
Publisher: Techn. Univ., FB Mathematik
Collation: 45 S.
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:27
Additional Information:

Ersch. ebenf. in: Integral equations and operator theory. 40 (2001), 342-381

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details